# SDR UIEA200700159

- Difficulty date: April 3, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR-CONDITIONING BAY FAIRING SUPPORT FOUND CORRODED AS MARKED AT STA 1110 LBL 12 (191EL FAIRING ATTACH AREA).  REMOVED CORROSION AND REPAIRED  PER SRM 53-50-04 FIG 2.
